MathSciNet Relay Station
MathSciNet bibliographic data
MR1163440 35J65 (35D05)
Boccardo, L.; Gallouët, T. Nonlinear elliptic equations with right-hand side measures. Comm. Partial Differential Equations 17 (1992), no. 3-4, 641–655.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement